I had a cortisone injection in my Left shoulder for
24 hours later I had the onset of Facial, chest, and the left shoulder of the injection flushing and redness. This has persisted to 55 hours after the injection with the skin over my left shoulder joint, chest, left side of face hot to the touch.
How do I know I am just having a natural flushing reaction to cortisone, and not a complication such as joint infection of the left shoulder? warmth is most felt at the shoulder site of injection.
Usually subsides in 72 hours.
Thanks for posting your query.
The flushing after the injection usually subsides in 72 hours. In case the redness and tenderness is persistent after 72 hours then it is best to consult your orthopedician to rule out an infection in the area.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Wishing you good health.
Dr. Praveen Tayal.